Alert archive / Oklahoma / High Wind Warnings in 2025

High Wind Warning 4, NWS Norman, OK

May 25, 20259 counties in Oklahoma; 7 counties in Texas

NWS Norman, OK issued this high wind warning at May 25, 2025, 2:45 AM CDT for 9 counties in Oklahoma; 7 counties in Texas. It was in force for 3 hr. 12 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 25, 2025, 2:45 AM CDT (07:45 UTC)
Expired
May 25, 2025, 6:00 AM CDT
In force
3 hr
Issued by
NWS Norman, OK

Counties Caddo County, OK, Comanche County, OK, Cotton County, OK, Grady County, OK, Jackson County, OK, Kiowa County, OK, McClain County, OK, Stephens County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 16 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 2:45 AM CDTTSTM WND GST 684 W Medicine Park, OKMesonet station MEDI Medicine Park. Wake Low.
May 25, 2:50 AM CDTTSTM WND GST 584 S Altus, OKMesonet station ALTU Altus. Wake Low.
May 25, 2:50 AM CDTTSTM WND GST 644 W Medicine Park, OKMesonet station MEDI Medicine Park. Wake Low.
May 25, 2:55 AM CDTTSTM WND GST 631 Ene Altus Air Force B, OKAWOS station KLTS Altus AFB. Wake Low.
May 25, 3:05 AM CDTTSTM WND GST 691 Ene Altus Air Force B, OKAWOS station KLTS Altus AFB. Wake Low.
May 25, 3:10 AM CDTTSTM WND GST 654 S Tipton, OKMesonet station TIPT Tipton. Wake low.
May 25, 3:20 AM CDTNON-TSTM WND DMGHeadrick, OKPower poles down. Wake low/heatburst.
May 25, 3:45 AM CDTTSTM WND GST 641 Ne Acme, OKMesonet station ACME Acme. Wake Low.
May 25, 3:50 AM CDTTSTM WND GST 651 Ne Acme, OKMesonet station ACME Acme. Wake Low.
May 25, 4:20 AM CDTTSTM WND GST 643 Sse Fort Cobb Reservo, OKMesonet station FTCB Fort Cobb. Wake low.
May 25, 4:35 AM CDTTSTM WND GST 584 Nnw Chickasha, OKAWOS station KCHK Chickasha. Wake low.
May 25, 4:40 AM CDTNON-TSTM WND DMG3 Ssw Norge, OKTree down along OK-19. Heatburst-induced.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4250 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4250 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
4.9
Supercell composite
25.1

Open this sounding in Storm Lab

The text

As transmitted.

322 
WWUS74 KOUN 250745
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
245 AM CDT Sun May 25 2025

OKZ035>038-044-TXZ083>089-251000-
/O.NEW.KOUN.HW.W.0004.250525T0745Z-250525T1000Z/
Kiowa-Jackson-Tillman-Comanche-Cotton-Hardeman-Foard-Wilbarger-
Wichita-Knox-Baylor-Archer-
Including the cities of Holliday, Knox City, Altus, Lawton,
Hobart, Quanah, Munday, Frederick, Sheppard AFB, Wichita Falls,
Crowell, Snyder, Lakeside City, Scotland, Archer City, Walters,
Temple, Seymour, and Vernon
245 AM CDT Sun May 25 2025

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING...

* WHAT...South to southeast winds 30 to 50 mph with gusts between 55 
  to 75 mph.

* WHERE...Portions of southwest Oklahoma and northern Texas.

* WHEN...Until 5 AM CDT early this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Mahale
3 follow-up statements
440 
WWUS74 KOUN 250907
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
407 AM CDT Sun May 25 2025

TXZ083-084-087>089-251015-
/O.CAN.KOUN.HW.W.0004.000000T0000Z-250525T1000Z/
Hardeman-Foard-Knox-Baylor-Archer-
Including the cities of Scotland, Quanah, Munday, Lakeside City,
Crowell, Archer City, Seymour, Knox City, and Holliday
407 AM CDT Sun May 25 2025

...HIGH WIND WARNING IS CANCELLED...

The winds have decreased in intensity.

$$

OKZ023-027-039-251015-
/O.EXA.KOUN.HW.W.0004.000000T0000Z-250525T1000Z/
Caddo-Grady-Stephens-
Including the cities of Anadarko, Hinton, Duncan, Chickasha, and
Tuttle
407 AM CDT Sun May 25 2025

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING...

* WHAT...South winds 30 to 40 mph with gusts between 50 to 65 mph.

* WHERE...Grady, Stephens, and Caddo Counties.

* WHEN...Until 5 AM CDT early this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ035>038-044-TXZ085-086-251015-
/O.CON.KOUN.HW.W.0004.000000T0000Z-250525T1000Z/
Kiowa-Jackson-Tillman-Comanche-Cotton-Wilbarger-Wichita-
Including the cities of Temple, Altus, Snyder, Walters, Sheppard
AFB, Lawton, Hobart, Wichita Falls, Vernon, and Frederick
407 AM CDT Sun May 25 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS 
MORNING...

* WHAT...South winds 30 to 40 mph with gusts between 50 to 65 mph.

* WHERE...In Oklahoma, Comanche, Cotton, Jackson, Kiowa, and Tillman 
  Counties. In Texas, Wichita and Wilbarger Counties.

* WHEN...Until 5 AM CDT early this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Mahale
085 
WWUS74 KOUN 250942
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
442 AM CDT Sun May 25 2025

OKZ035>037-044-TXZ085-086-251045-
/O.EXP.KOUN.HW.W.0004.000000T0000Z-250525T1000Z/
Kiowa-Jackson-Tillman-Cotton-Wilbarger-Wichita-
Including the cities of Temple, Altus, Snyder, Walters, Sheppard
AFB, Hobart, Wichita Falls, Vernon, and Frederick
442 AM CDT Sun May 25 2025

...HIGH WIND WARNING WILL EXPIRE AT 5 AM CDT EARLY THIS MORNING...

$$

OKZ028-251100-
/O.EXB.KOUN.HW.W.0004.000000T0000Z-250525T1100Z/
McClain-
Including the cities of Newcastle, Purcell, and Blanchard
442 AM CDT Sun May 25 2025

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING...

* WHAT...Winds 30 to 40 mph with gusts between 50 to 65 mph.

* WHERE...McClain County.

* WHEN...Until 6 AM CDT early this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ023-027-038-039-251100-
/O.EXT.KOUN.HW.W.0004.000000T0000Z-250525T1100Z/
Caddo-Grady-Comanche-Stephens-
Including the cities of Anadarko, Hinton, Duncan, Lawton,
Chickasha, and Tuttle
442 AM CDT Sun May 25 2025

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM CDT EARLY THIS 
MORNING...

* WHAT...Winds 30 to 40 mph with gusts between 50 to 65 mph.

* WHERE...Grady, Stephens, Caddo, and Comanche Counties.

* WHEN...Until 6 AM CDT early this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Mahale
057 
WWUS74 KOUN 251051
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
551 AM CDT Sun May 25 2025

OKZ023-027-028-038-039-251200-
/O.EXP.KOUN.HW.W.0004.000000T0000Z-250525T1100Z/
Caddo-Grady-McClain-Comanche-Stephens-
Including the cities of Hinton, Purcell, Chickasha, Duncan,
Anadarko, Blanchard, Lawton, Tuttle, and Newcastle
551 AM CDT Sun May 25 2025

...HIGH WIND WARNING WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING...

The threat has ended.

$$

Mahale

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at May 25, 12:30 AM CDT, 2 hours 15 minutes earlier. Its key messages:

  • Updated at 1230 AM CDT Sun May 25 2025
  • Thunderstorm chances continue through the holiday weekend with a chance of severe storms each day
  • Heavy rainfall and flooding may occur especially with a cold front Sunday into Monday
  • Cooler temperatures are possible behind a front early this week.
Area forecast discussion, May 25, 12:30 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1230 AM CDT Sun May 25 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1230 AM CDT Sun May 25 2025

 - Thunderstorm chances continue through the holiday weekend with
   a chance of severe storms each day

 - Heavy rainfall and flooding may occur especially with a cold
front Sunday into Monday

 - Cooler temperatures are possible behind a front early this
   week.

&&

.NEAR TERM...
(Today and tonight)
Issued at 1207 AM CDT Sun May 25 2025

Messy setup today that will result in several rounds of
thunderstorms, including both severe and flooding threats.

Elevated showers and storms have begun developing north of the front
in northern Oklahoma. Expect this activity to continue/increase
through the night as a 700mb wave moves through and the low level
jet develops, then shift off eastward toward morning. These storms
will have enough instability and shear to produce large hail.

Additionally, some CAMs suggest an MCS developing in Kansas and
traversing southward primarily across eastern Oklahoma, potentially
affecting parts of north central into central Oklahoma. The low
level jet may aid in some of this westward development over central
Oklahoma. Confidence in this round is low.

A surface boundary will be in place somewhere across central
Oklahoma late this afternoon and evening, serving as a focus for
additional thunderstorm development. With an abundance of moisture,
expect this convection to become widespread making heavy rain /
flooding more of a risk. Convection is expected to continue
overnight into Monday morning as the upper low approaches.

Issuing a flood watch across the southern two thirds of Oklahoma and
north Texas for Sunday afternoon through Monday morning. Highest
risk will be southeast Oklahoma where both antecedent conditions are
more saturated and additional rainfall is expected to be more
prolonged.

Day

&&

.SHORT TERM...
(Monday through Tuesday night)
Issued at 1207 AM CDT Sun May 25 2025

Showers and storms continue into Monday as the upper low moves over.
CAMs suggest a break from precipitation during the day with
convection resuming Monday evening primarily over southeast
Oklahoma. So, NBM PoPs may be too high. When and where we do get
storms, severe hazards and heavy rain will be a concern.

As the front clears the area late Monday, precipitation chances will
reduce, leaving Tuesday cool (70s) and mostly dry.

Day

&&

.LONG TERM...
(Wednesday through Saturday)
Issued at 1207 AM CDT Sun May 25 2025

Active upper pattern continues through late week, with at least low
rain chances each day. Temperatures will be mainly in the 70s,
warming to the 80s by the weekend.

Day

&&

.AVIATION...
(06Z TAFS)
Issued at 1230 AM CDT Sun May 25 2025

Scattered to numerous showers and storms will continue over north
central Oklahoma through the overnight period. Along with this
convection expect some MVFR and possible IFR conditions before
ceilings and visibilities improve during the day across much of the
area. Exception may be at PNC/SWO where MVFR ceilings may linger
through the day Sunday. Additional widespread storms are expected
later Sunday afternoon / evening.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  85  64  75  59 /  60  80  70  70
Hobart OK         90  62  75  57 /  50  80  60  50
Wichita Falls TX  93  67  81  62 /  30  70  70  50
Gage OK           80  56  68  51 /  40  80  70  40
Ponca City OK     77  60  72  56 /  70  90  80  70
Durant OK         91  68  78  65 /  20  80  80  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from this afternoon through Monday afternoon for
     OKZ014>048-050>052.

TX...Flood Watch from this afternoon through Monday afternoon for
     TXZ083>090.

&&

NEAR TERM...14
SHORT TERM...14
LONG TERM....14
AVIATION...14

In the hours before

Local storm report, May 25, 2:17 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
217 AM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     Tstm Wnd Gst     4 ENE Odell             34.37N 99.35W
05/25/2025  M58 MPH          Wilbarger          TX   Mesonet

            Mesonet station 62 Wilbarger County Texas.
            Wake low.

&&

MAD
Local storm report, May 25, 2:19 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
219 AM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     Tstm Wnd Gst     1 SSE Fort Sill         34.65N 98.40W
05/25/2025  M58 MPH          Comanche           OK   AWOS

            AWOS station KFSI Fort Sill. Wake low.

&&

MAD
Special weather statement, May 25, 2:24 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Norman OK
224 AM CDT Sun May 25 2025

OKZ008-250815-
Kay OK-
224 AM CDT Sun May 25 2025

...A strong thunderstorm will impact portions of northeastern Kay
County through 315 AM CDT...

At 224 AM CDT, Doppler radar was tracking a strong thunderstorm near
Newkirk, moving northeast at 25 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Newkirk, Kildare, Chilocco, Hardy, and northwestern Kaw Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3687 9675 3679 9707 3695 9717 3700 9706
      3700 9675
TIME...MOT...LOC 0724Z 245DEG 23KT 3690 9704

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Mahale
Special weather statement, May 25, 2:31 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Norman OK
231 AM CDT Sun May 25 2025

OKZ007-008-250815-
Kay OK-Grant OK-
231 AM CDT Sun May 25 2025

...A strong thunderstorm will impact portions of northwestern Kay and
northeastern Grant Counties through 315 AM CDT...

At 231 AM CDT, Doppler radar was tracking a strong thunderstorm near
Renfrow, moving east at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Braman, Renfrow, and Blackwell Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3689 9728 3684 9777 3700 9781 3700 9732
TIME...MOT...LOC 0731Z 256DEG 18KT 3695 9771

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale
Local storm report, May 25, 2:38 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
238 AM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     Tstm Wnd Gst     3 NW Knox City          33.45N 99.86W
05/25/2025  M74 MPH          Knox               TX   Mesonet

            Mesonet station 59 3NW Knox City. Wake low.

&&

MAD
Local storm report, May 25, 2:43 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
243 AM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     Tstm Wnd Gst     4 S Altus               34.59N 99.34W
05/25/2025  M65 MPH          Jackson            OK   Mesonet

            Mesonet station ALTU Altus. Wake low.

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:20 PM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole7 hr
May 24, 9:01 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNDewey, Ellis, Roger Mills44 min
May 24, 9:16 PM CDTSpecial Weather StatementOUNMajor29 min
May 24, 9:23 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Roger Mills52 min
May 24, 9:25 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major50 min
May 24, 9:30 PM CDTTornado WarningOUNCuster, Ellis, Roger Mills45 min
May 24, 10:01 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Kingfisher44 min
May 24, 10:11 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills49 min
May 24, 10:36 PM CDTSevere Thunderstorm WarningOUNBlaine39 min
May 24, 11:02 PM CDTSevere Thunderstorm WarningOUNTillman23 min
May 24, 11:10 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher50 min
May 24, 11:15 PM CDTSpecial Weather StatementOUNKay30 min
May 24, 11:22 PM CDTSpecial Weather StatementOUNNoble38 min
May 24, 11:29 PM CDTSevere Thunderstorm WarningOUNKay46 min
May 24, 11:45 PM CDTSpecial Weather StatementOUNAlfalfa30 min
May 24, 11:47 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman43 min
May 25, 12:04 AM CDTSevere Thunderstorm WarningOUNGrant, Kay, Noble41 min
May 25, 12:06 AM CDTFlood WatchOUNAtoka, Beckham, Blaine, Bryan, Caddo, Canadian and 32 more33 hr
May 25, 12:07 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant53 min
May 25, 12:23 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman52 min
May 25, 12:44 AM CDTSevere Thunderstorm WarningOUNKay, Noble46 min
May 25, 12:59 AM CDTSevere Thunderstorm WarningOUNGrant46 min
May 25, 1:13 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens, Tillman47 min
May 25, 1:24 AM CDTAreal Flood AdvisoryOUNKay, Noble5 hr
May 25, 1:47 AM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman88 min
May 25, 1:51 AM CDTSpecial Weather StatementOUNKay24 min
May 25, 1:52 AM CDTSpecial Weather StatementOUNGrant38 min
May 25, 2:24 AM CDTSpecial Weather StatementOUNKay51 min
May 25, 2:31 AM CDTSpecial Weather StatementOUNGrant44 min
May 25, 3:05 AM CDTSevere Thunderstorm WarningOUNGrant, Kay40 min
May 25, 3:44 AM CDTSevere Thunderstorm WarningOUNKay46 min
May 25, 4:12 AM CDTFlash Flood WarningOUNKay3 hr
May 25, 8:12 AM CDTRiver Flood AdvisoryOUNAtoka12 hr
May 25, 8:38 AM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole11 hr
May 25, 8:40 AM CDTRiver Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie19 hr
May 25, 1:39 PM CDTSpecial Weather StatementOUNMurray36 min
May 25, 1:43 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc47 min
May 25, 2:10 PM CDTSpecial Weather StatementOUNHughes35 min
May 25, 2:29 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarvin, Johnston, Murray, Pontotoc46 min
May 25, 2:45 PM CDTAreal Flood AdvisoryOUNMurray3 hr
May 25, 3:00 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc34 min
May 25, 3:03 PM CDTSpecial Weather StatementOUNMcClain27 min
May 25, 3:13 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain32 min
May 25, 3:27 PM CDTSpecial Weather StatementOUNMurray18 min
May 25, 3:32 PM CDTSpecial Weather StatementOUNCleveland28 min
May 25, 3:39 PM CDTSpecial Weather StatementOUNPontotoc36 min
May 25, 3:44 PM CDTSpecial Weather StatementOUNGarvin, Pottawatomie31 min
May 25, 3:49 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie26 min
May 25, 4:01 PM CDTSpecial Weather StatementOUNCleveland29 min
May 25, 4:04 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole41 min
May 25, 4:33 PM CDTSpecial Weather StatementOUNCleveland27 min
May 25, 4:35 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Oklahoma40 min
May 25, 4:46 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc23 min
May 25, 4:50 PM CDTSpecial Weather StatementOUNCleveland, McClain25 min
May 25, 4:52 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain38 min
May 25, 4:58 PM CDTSpecial Weather StatementOUNCleveland32 min
May 25, 5:07 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma53 min
May 25, 5:15 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain45 min
May 25, 5:29 PM CDTSpecial Weather StatementOUNMcClain16 min
May 25, 5:36 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
May 25, 5:41 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Pottawatomie49 min
May 25, 5:45 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain45 min
May 25, 5:59 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
May 25, 5:59 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma31 min
May 25, 6:21 PM CDTFlash Flood WarningOUNOklahoma3 hr
May 25, 6:22 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma38 min
May 25, 6:22 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma38 min
May 25, 6:24 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne51 min
May 25, 6:29 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma29 min
May 25, 6:44 PM CDTSevere Thunderstorm WarningOUNGrady, McClain31 min
May 25, 6:49 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain9 min
May 25, 6:54 PM CDTSpecial Weather StatementOUNOklahoma36 min
May 25, 6:58 PM CDTFlash Flood WarningOUNCleveland, Grady, McClain2 hr
May 24, 10:04 PM CDTSpecial Weather StatementOUNKnox41 min
May 24, 10:47 PM CDTSpecial Weather StatementOUNWilbarger28 min
May 24, 10:48 PM CDTSpecial Weather StatementOUNBaylor27 min
May 24, 11:27 PM CDTSpecial Weather StatementOUNBaylor33 min
May 25, 12:19 AM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox, Wilbarger41 min
May 25, 1:18 AM CDTAreal Flood AdvisoryOUNWichita, Wilbarger3 hr
May 25, 1:19 AM CDTSpecial Weather StatementOUNBaylor, Foard, Knox41 min

Nearby

High Wind Warnings in Oklahoma, 2025High Wind Warnings in Texas, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.